MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*FRAME,TRIANGLE MILLER; HIP INSTRUMENTS : HANDLES

DEPUY ORTHOPAEDICS INC US S-ROM*FRAME,TRIANGLE MILLER; HIP INSTRUMENTS : HANDLES
Model Number 54-0030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while reaming the calcar, the instrument in question seemed to fall apart.All pieces being retrieved.No surgical delay was there.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned device found the device handle and tip components separated from the body shaft.All parts were returned.The reported condition was confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.

Common Device Name
HIP INSTRUMENTS : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16395533
Report Number1818910-2023-03937
Device Sequence Number6384732
Product Code HTO
UDI-Device Identifier10603295173670
UDI-Public10603295173670
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number54-0030
Device Catalogue Number540030
Device Lot NumberMT104148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale